# SDR SWAA2016042751377

- Difficulty date: April 1, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952358
- Part serial: 1531501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR LOWER FWD CORNER SIDE FRAME, CRACKED OUT OF LOWER INBD FASTENER LOCATION TO STOP FITTING.  R & R DOOR IAW AMM & EA.
